Does oxycodone make you lose weight?

Question is Closed Report Mark as Favorite

Responses (2)

5 Oct 2010

Never did for me My body needs some good exercise I wound up putting on 50 lbs in a year due to my pain med being taken from me I now cant do a thing so I promised my d husband I would start tai chi when he goes to the do joe to give lessons his master will do tai chi with me so I can get started on some work program
good luck I wish it helps someone lose weight however it really does not work as well as the old oxycontin I hear they changed to oxy OP and seems everyone that has been on it is withdrawing due to the fact it does not work like the old.
well hey we can take tai chi together we can just become friends and keep up with one another
love and hugs at ya
dm

Votes: +1
Anonymous

5 Oct 2010

It can bcuz it suppresses pain and other body functions. it can also make someone push past their normal stopping poimt. not a good way to lose weight tho.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has this pill helped anyone lose weight?

I have been on Ortho tricyclin Lo and no matter what i tried to do I could not lose any weight! I work out every weekday and watch what I eat and I ...

3 answers 21 Sep 2009

Which trycyclic medications make you lose weight? Or at least don't make you gain weight?

I've taken SSRI'S, and the Cymbalte class. I's like to try a tricyclic but they all have weight gaim as a side effect. anyone know of ...

1 answer 24 Nov 2010

Taking phendimetrazine to help lose weight, can anyone give me some tips to help lose weight?

I just started takeing this phendimetrazine 35mg and my blood pressure went up 165/115 can I this so i told my doctor so she gave me the ones to take ...

1 answer 1 Feb 2011

Stavzor - has any one taking stazor 250 mg gained any weight from it?

i have been dietng for a year and lost weight so i don't want to put it back on does it cause you to get an appitie or does it make you lose ...

1 answer 8 Jul 2011